# SDR UPS203418

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65255916
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND STRINGER 3A LT AT STA 1183 I/B FWD FITTING HAS CRACK INDICATION.  REMOVED FITTING AND REPLACED IAW SRM 51-30-2.
